# SDR E81R2011122632222

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N800FL
- Make and model: Braero BAE125800A
- Aircraft serial: 258005
- Aircraft time: 11,773 hours, 9,679 cycles
- Engine: Garrtt TFE731*
- Engine time: 11,374 hours, 9,307 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4202203
- Part serial: LT79
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORTED "HYD 2 LO PRESS" ANNUNCIATOR LIGHT INDICATION. REPLACED FAILED NR 2 ENGINE HYD PUMP WITH AN O/H PUMP AND DRAINED HYD SYS RESERVOIR, REPLACED SYS SUCTION FILTER.  HYDR SYS OPS NORMAL AFTER PUMP REPLACEMENT. HYD PUMP TSN/TSOH UNKNOWN, TRANSIENT ACFT. RECOMMEND O/H FACILITY INSPECT FAILED PUMP AT TEAR-DOWN FOR ANALYSIS.
